# SDR SWAA2022020312129

- Difficulty date: October 31, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 143A524035
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 540 LBL 1' FLOOR BOARD SUPPORT CHANNEL CRACKED.MARKED. / REMOVED AND REPLACED PASSENGER CABIN BS 540 LBL 1 FLOOR BOARD SUPPORT CHANNEL PN# 143A5240-35 ATAG# WN 6136 IAW BOEING AWG# 143A0060 REV - AND B737 SRM 51-40-02-0G-0
